# SDR WRLA95028

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11
- Aircraft serial: 48631
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4059060901
- Condition: Inoperative
- Location: Nr 2 Position
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT OF LSZH, FLIGHT CREW EXPERIENCED AN AIRSPEED MISMATCH BETWEEN FLIGHT OFFICERS AND CAPTAINS AIRSPEED INDICATORS.  CAPTAINS AIRSPEED WAS IN AGREEMENT WITH THE STANDBY AIRSPEED INDICATOR.  CAPTAIN ELECTED TO RETURN TO LSZH.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL REPLACED NR 2 CADC AND BLEW OUT LINE FROM PITOT TUBE.  PERFORMED TEST WITH P/S TEST SET.  AIRSPEED CONSTANT THROUGHOUT.  NO LEAK DETECTED.  OPS CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.  (W)
